# SDR YENA2022012000041

- Difficulty date: January 17, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N959JB
- Make and model: Airbus A321-231
- Aircraft serial: 06903
- Aircraft time: 22,275 hours, 7,295 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 1869, JFK-PUJ. ODOR IN COCKPIT AND CABIN DESCENDING THRU 10K AT IDLE THRUST CONTINUED THRU ENGINE SHUTDOWN. SLIGHT SMELL DURING TAKEOFF BUT DISSIPATED RAPIDLY; PERFORMED "ID OF THE CAUSE FOR CABIN ODOR, SMOKE OR FUME" PER TSM 05-50-00-810-831-A. SUSPECT SOURCE OF THE ODOR COMING FROM R/H PACK. ODOR WAS A LEVEL 2 BASED ON MX-270 AND THE DECISION TABLE ON TSM SUBTASK 05-50-00-710-080A. "COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B (A). AIRCRAFT IS OK FOR SERVICE."
